# SDR SWAA042441

- Difficulty date: August 23, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 25,627 hours, 21,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L1 COCKPIT WINDOW POST CRACKED AT UPPER OUTBOARD CORNER.  REPAIRED WINDOW POST PER SRM.
